Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Number of items: 57.

In Press

Aslanyan, Vahagn, Eterović, Sebastian and Kirby, Jonathan (2021) A closure operator respecting the modular j-function. Israel Journal of Mathematics. ISSN 0021-2172 (In Press)

Aslanyan, Vahagn, Kirby, Jonathan and Mantova, Vincenzo (2021) A geometric approach to some systems of exponential equations. International Mathematics Research Notices. ISSN 1073-7928 (In Press)

Gray, Robert and Steinberg, Benjamin (2021) Topological finiteness properties of monoids Part 1: Foundations. Algebraic & Geometric Topology. ISSN 1472-2747 (In Press)


AL-Tarimshawy, Ali Sltan Ali and Siemons, J. (2021) Singular graphs with dihedral group action. Discrete Mathematics, 344 (1). ISSN 0012-365X

Akhtar, S., McCash, L.B., Nadeem, S., Saleem, S. and Issakhov, A. (2021) Convective heat transfer for Peristaltic flow of SWCNT inside a sinusoidal elliptic duct. Science Progress, 104 (2). ISSN 2047-7163

Akhtar, Salman, McCash, L.B., Nadeem, Sohail and Saleem, Anber (2021) Scientific breakdown for physiological blood flow inside a tube with multi-thrombosis. Scientific Reports, 11. ISSN 2045-2322

Akhtar, Salman, McCash, Luthais B., Nadeem, Sohail, Saleem, Salman and Issakhov, Alibek (2021) Mechanics of non-Newtonian blood flow in an artery having multiple stenosis and electroosmotic effects. Science Progress, 104 (3). ISSN 2047-7163

Anandavardhanan, U.K., Kurinczuk, Rob, Matringe, Nadir, Sécherre, Vincent and Stevens, Shaun (2021) Galois self-dual cuspidal types and Asai local factors. Journal of the European Mathematical Society, 23 (9). 3129–3191. ISSN 1435-9855

Aslanyan, Vahagn (2021) Ax-Schanuel and strong minimality for the j-function. Annals of Pure and Applied Logic, 172 (1). ISSN 0168-0072

Aslanyan, Vahagn (2021) Some remarks on atypical intersections. Proceedings of the American Mathematical Society, 149 (11). pp. 4649-4660. ISSN 0002-9939

Aslanyan, Vahagn (2021) Weak modular Zilber–Pink with derivatives. Mathematische Annalen. ISSN 0025-5831

Aslanyan, Vahagn, Eterović, Sebastian and Kirby, Jonathan (2021) Differential existential closedness for the j-function. Proceedings of the American Mathematical Society, 149 (4). pp. 1417-1429. ISSN 0002-9939

Aslanyan, Vahagn and Kirby, Jonathan (2021) Blurrings of the j-function. The Quarterly Journal of Mathematics. ISSN 0033-5606

Bettgenhaeuser, Jan, Hernández-Pinzón, Inmaculada, Dawson, Andrew M., Gardiner, Matthew, Green, Phon, Taylor, Jodie, Smoker, Matthew, Ferguson, John N., Emmrich, Peter, Hubbard, Amelia, Bayles, Rosemary, Waugh, Robbie, Steffenson, Brian J., Wulff, Brande B. H., Dreiseitl, Antonín, Ward, Eric R. and Moscou, Matthew J. (2021) The barley immune receptor Mla recognizes multiple pathogens and contributes to host range dynamics. Nature Communications, 12 (1). ISSN 2041-1723

Blaker, Adam, Joshi, Manoj, Sinha, Bablu, Stevens, David, Smith, Robin and Hirschi, Joel (2021) FORTE 2.0: a fast, parallel and flexible coupled climate model. Geoscientific Model Development, 14 (1). pp. 275-293. ISSN 1991-9603

Bueno-Sancho, Vanessa, Orton, Elizabeth S., Gerrity, Morgan, Lewis, Clare M., Davey, Phoebe, Findlay, Kim C., Barclay, Elaine, Robinson, Phil, Morris, Richard J., Blyth, Mark and Saunders, Diane G. O. (2021) Aeciospore ejection in the rust pathogen Puccinia graminis is driven by moisture ingress. Communications Biology, 4. ISSN 2399-3642

Buhagiar, David and Dzamonja, Mirna (2021) Square compactness and the filter extension property. Fundamenta Mathematicae, 252 (3). pp. 325-342. ISSN 0016-2736

Carpenter, Lucy J., Chance, Rosie J., Sherwen, Tomás, Ball, Stephen M., Evans, Mat J., Hepach, Helmke, Hollis, Lloyd D. J., Jickells, Timothy D., Mahajan, Anoop, Stevens, David P., Tinel, Liselotte and Wadley, Martin R. (2021) Marine iodine emissions in a changing world. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 477 (2247). ISSN 1364-5021

Champougny, Lorène, Scheid, Benoit, Korobkin, Alexander A. and Rodríguez-Rodríguez, Javier (2021) Dip-coating flow in the presence of two immiscible liquids. Journal of Fluid Mechanics, 922. ISSN 0022-1120

Chan, Aaron and Miemietz, Vanessa (2021) Coidempotent subcoalgebras and short exact sequences of finitary 2-representations. Nagoya Mathematical Journal, 243. pp. 316-341. ISSN 0027-7630

Cooker, Mark (2021) Johannes Kepler and his making of the Rudolphine Tables. The Mathematical Gazette, 105 (564). pp. 425-432. ISSN 0025-5572

Dinvay, Evgueni, Kalisch, Henrik and Parau, Emilian (2021) Fully Dispersive Models for Flexural-Gravity Wave. In: Proceedings of the 25th IAHR International Symposium on Ice. UNSPECIFIED.

Dolinka, Igor and Gray, Robert (2021) New results on the prefix membership problem for one-relator groups. Transactions of the American Mathematical Society, 374 (6). pp. 4309-4358. ISSN 0002-9947

Dzamonja, Mirna and Shelah, Saharon (2021) On wide Aronszajn trees in the presence of MA. Journal of Symbolic Logic, 86 (1). pp. 210-223. ISSN 0022-4812

East, James and Gray, Robert (2021) Ehresmann theory and partition monoids. Journal of Algebra, 579. pp. 318-352. ISSN 0021-8693

Garreta, Albert and Gray, Robert (2021) On equations and first-order theory of one-relator monoids. Information and Computation, 281. ISSN 0890-5401

Gitman, Victoria, Hamkins, Joel David and Karagila, Asaf (2021) Kelley-Morse set theory does not prove the class Fodor principle. Fundamenta Mathematicae, 254 (2). pp. 133-154. ISSN 0016-2736

Gray, Robert and Steinberg, Benjamin (2021) Free inverse monoids are not FP2. Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 359 (8). pp. 1047-1057.

Haykazyan, Levon and Kirby, Jonathan (2021) Existentially closed exponential fields. Israel Journal of Mathematics, 241. 89–117. ISSN 0021-2172

Huang, Junqin, Teng, Zihao, Kang, Running, Bin, Feng, Wei, Xiaolin, Hao, Qinglan, Nam Hui, Kwun, San Hui, Kwan and Dou, Baojuan (2021) Study on activity, stability limit and reaction mechanism of CO self-sustained combustion over the LaMnO3, La0.9Ce0.1MnO3 and La0.9Sr0.1MnO3 perovskite catalysts using sugar agent. Fuel, 292. ISSN 0016-2361

Hughes, Claire, Barton, Eleanor, Hepach, Helmke, Chance, Rosie, Pickering, Matthew D., Hogg, Karen, Pommerening-Röser, Andreas, Wadley, Martin R., Stevens, David P. and Jickells, Tim D. (2021) Oxidation of iodide to iodate by cultures of marine ammonia-oxidising bacteria. Marine Chemistry, 234. ISSN 0304-4203

Kalogirou, Anna and Blyth, Mark (2021) Instabilities at a sheared interface over a liquid laden with soluble surfactant. Journal of Engineering Mathematics, 129. ISSN 0022-0833

Keeler, Jack, Blyth, Mark and King, John (2021) Termination points and homoclinic glueing for a class of inhomogeneous nonlinear ordinary differential equations. Nonlinearity, 34. 532–561. ISSN 1361-6544

Khabakhpasheva, T. I. and Korobkin, A. A. (2021) Blunt body impact onto viscoelastic floating ice plate with a soft layer on its upper surface. Physics of Fluids, 33 (6). ISSN 1070-6631

Kurinczuk, Robert, Skodlerack, Daniel and Stevens, Shaun (2021) Endo-parameters for p-adic Classical Groups. Inventiones Mathematicae, 223 (2). 597–723. ISSN 0020-9910

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa, Tubbenhauer, Daniel and Zhang, Xiaoting (2021) Finitary birepresentations of finitary bicategories. Forum Mathematicum, 33 (5). pp. 1261-1320.

McCash, L. B., Akhtar, Salman, Nadeem, Sohail, Saleem, Salman and Issakhov, Alibek (2021) Viscous flow between two sinusoidally deforming curved concentric tubes: Advances in endoscopy. Scientific Reports, 11. ISSN 2045-2322

McCash, L.B., Akhtar, Salman, Nadeem, Sohail and Saleem, Salman (2021) Entropy Analysis of the Peristaltic Flow of Hybrid Nanofluid Inside an Elliptic Duct with Sinusoidally Advancing Boundaries. Entropy, 23 (6). ISSN 1099-4300

McCash, L.B., Nadeem, S., Akhtar, S., Saleem, A., Saleem, S. and Issakhov, A. (2021) Novel idea about the peristaltic flow of heated Newtonian fluid in elliptic duct having ciliated walls. Alexandria Engineering Journal. ISSN 1110-0168

McCash, L.B., Zehra, Iffat, Al-Zubaidi, Abdou, Amjad, Mohammad, Abbas, Nadeem and Nadeem, Sohail (2021) Combined effects of binary chemical reaction/activation energy on the flow of Sisko fluid over a curved surface. Crystals, 11 (8). ISSN 2073-4352

Nyberg Brodda, Carl-Fredrik (2021) The word problem for one-relation monoids: a survey. Semigroup Forum, 103 (2). 297–355. ISSN 0037-1912

Nyberg-Brodda, Carl-Fredrik (2021) The B B Newman spelling theorem. British Journal for the History of Mathematics, 36 (2). pp. 117-131. ISSN 2637-5451

Shah, Syed S., ul Haq, Rizwan, McCash, Luthais B., Bahaidarah, Haitham M. S. and Aziz, T. (2021) Numerical simulation of lid driven flow in a curved corrugated porous cavity filled with CuO-water in the presence of heat generation/absorption. Alexandria Engineering Journal. ISSN 1110-0168

Sun, Zhe, Korobkin, A., Sui, X. P. and Zhi, Zong (2021) A semi-analytical model of hydroelastic slamming. Journal of Fluids and Structures, 101. ISSN 0889-9746

Sun, Zhe, Sui, Xupeng, Deng, Yanzeng, Zou, Li, Korobkin, A., Xu, Lixin and Jiang, Yichen (2021) Characteristics of slamming pressure and force for trimaran hull. Journal of Marine Science and Engineering, 9 (6). ISSN 2077-1312

Tuan Hoang, Anh, Saqib Shah, Syed, Ul Haq, Rizwan, Hieu Le, Tri and McCash, Luthais (2021) Thermal performance of water driven flow of nanoparticle's shape due to double sided forced convection enclosed in a porous corrugated duct. Journal of Molecular Liquids. ISSN 0167-7322

Ullah, Naeem, Nadeem, Sohail, McCash, Luthais, Saleem, Anber and Issakhov, Alibek (2021) Simulations of micropolar nanofluid-equipped natural convective-driven flow in a cavity. International Journal of Numerical Methods for Heat & Fluid Flow, 31 (8). pp. 2640-2659. ISSN 0961-5539

Wheeler, Matthew Thomas, Salman, Hayder and Borgh, Magnus Olof (2021) Relaxation dynamics of half-quantum vortices in a two-dimensional two-component Bose-Einstein condensate. EPL (Europhysics Letters), 135 (3). ISSN 0295-5075

Wu, Yue, Stevens, David P., Renfrew, Ian A. and Zhai, Xiaoming (2021) The response of the Nordic Seas to wintertime sea-ice retreat. Journal of Climate, 34 (15). 6041–6056. ISSN 0894-8755

Xue, Y. Z., Zeng, L. D., Ni, B. Y., Korobkin, A. A. and Khabakhpasheva, T. I. (2021) Hydroelastic response of an ice sheet with a lead to a moving load. Physics of Fluids, 33 (3). ISSN 1070-6631

Yorkston, Adam, Blyth, Mark and Parau, Emilian (2021) A model of an inflatable elastic aerofoil. Journal of Engineering Mathematics, 131. ISSN 0022-0833

Zavyalova, Kristina N., Shishmarev, Konstantin A. and Korobkin, Alexander A. (2021) The response of a poroelastic ice plate to an external pressure. Journal of Siberian Federal University. Mathematics & Physics, 14 (1). pp. 87-97. ISSN 1997-1397

Zekri, Hussein J., Korobkin, Alexander A. and Cooker, Mark J. (2021) Gravity effect on water entry during an early stage. Journal of Fluid Mechanics, 916. ISSN 0022-1120

Zeng, L. D., Korobkin, A. A., Ni, B. Y. and Xue, Y. Z. (2021) Flexural-gravity waves in ice channel with a lead. Journal of Fluid Mechanics, 921. ISSN 0022-1120

Zheng, Yixi, Heywood, Karen J., Webber, Benjamin G. M., Stevens, David P., Biddle, Louise C., Boehme, Lars and Loose, Brice (2021) Winter seal-based observations reveal glacial meltwater surfacing in the southeastern Amundsen Sea. Communications Earth & Environment, 2.

Zidan, A. M., McCash, L. B., Akhtar, Salman, Saleem, Anber, Issakhov, Alibek and Nadeem, Sohail (2021) Entropy generation for the blood flow in an artery with multiple stenosis having a catheter. Alexandria Engineering Journal, 60 (6). pp. 5741-5748. ISSN 1110-0168


Lubbock, Diane (2021) Finiteness properties for semigroups and their substructures. Doctoral thesis, University of East Anglia.

This list was generated on Thu Dec 2 10:46:25 2021 GMT.